MathSciNet Relay Station
MathSciNet bibliographic data
MR1194517 (93j:60032) 60F10 (65C05)
Trouvé, Alain Convergence optimale pour les algorithmes de recuits généralisés. (French) [Optimal convergence rate for generalized simulated annealing] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 11, 1197–1202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement